# SDR ASAA2022021637465

- Difficulty date: February 16, 2022
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N495AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41728
- Aircraft time: 21,992 hours, 6,915 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT, FOUND MCP DC1 CIRCUIT BREAKER OPEN, PANEL P18-1. GROUNDED - YES. PERFORM GVI OF C/B NO DEFECTS NOTED, RESET C/B PER B737-900 AMM 20-60-01 OPS CHECK NORMAL.
